MathSciNet Relay Station
MathSciNet bibliographic data
MR2432078 34E10 (35B20 35B25)
He, Ji-Huan Recent development of the homotopy perturbation method. Topol. Methods Nonlinear Anal. 31 (2008), no. 2, 205–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement